# SDR MASA2011040702357

- Difficulty date: April 5, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 17,681 hours, 14,076 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 08920
- Condition: Faulty
- Location: Lavatory
- Part time: 17,694 hours, 14,083 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE DET WARNING INTERMITTENT.  MX R2 SMOKE DETECTOR.
